Mesure invariante d'une equation integrale stochastique a coefficients periodiques et applications a un modele d'epidemiologie

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a stochastic integral equation, whose coe cients are periodicin time. Under a suitable condition we prove the existence of an invariant mesure for thisstochastic equation. This invariant mesure is constructed on a Banach space of continuousfunctions. We study also its application to an epidemiologic model of malaria, whichconcerns the infected population and the vector population.
Original languageFrench
Pages (from-to)27-44
Number of pages18
JournalAFRICA MATHEMATICS ANNALS
Volume3
Publication statusPublished - 2012

Cite this